# SDR 2007UALA04645

- Difficulty date: November 11, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 69,436 hours, 8,619 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 69,436 hours, 8,619 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE IS DENTED. INSTALLED EXTERNAL DOUBLER REF SRM 53-00-01 FIG 201. AC OK FOR SERVICE.
